Bulletin of the American Mathematical Society

Review: R. A. Lyttleton, The stability of rotating liquid masses

Bernard Friedman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 60, Number 5 (1954), 497-500.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183519070

Citation

Friedman, Bernard. Review: R. A. Lyttleton, The stability of rotating liquid masses. Bull. Amer. Math. Soc. 60 (1954), no. 5, 497--500. https://projecteuclid.org/euclid.bams/1183519070


Export citation